# SDR DALA2025010200003

- Difficulty date: January 2, 2025
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 74,441 hours, 34,823 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3257 DISC: SERVICE CHECK FOUND RIGHT FORWARD OVERWING HATCH EXIT MARKER LIGHT 90WL4 INOP. C/A: INSPECTED 90WL4 LIGHT FIXTURE FOR DAMAGES, NONE FOUND. EXAMINED WIRES 3351-3004 AND -3005 AND FOUND JIFFY JUNCTIONS BROKEN OFF. CHECKED FOR 6VDC AND GROUND FROM 12WL, CK OK. REPAIRED PER AWM 33-51-07 AND ESPM 20-43. ALL LIGHTS CHECKED OK. (LP: 6509927)
